zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Convergence of three-step iterations for asymptotically nonexpansive mappings. (English) Zbl 1136.65060
A general three-step fixed-point iteration for asymptotically nonexpansive mappings in a Banach space is studied. The method includes the (modified) Noor and Ishikawa iteration schemes [cf. {\it B. Xu} and {\it M. Aslam Noor}, J. Math. Anal. Appl. 267, No. 2, 444--453 (2002; Zbl 1011.47039)]. The first main result shows strong convergence if the mapping is a nonexpansive, completely continuous mapping of a nonempty, closed, convex subset of a uniformly convex Banach space into itself. The second main result asserts weak convergence in case the mapping is not necessarily completely continuous but the Banach space possesses Opial’s property.

65J15Equations with nonlinear operators (numerical methods)
47H09Mappings defined by “shrinking” properties
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
Full Text: DOI
[1] Schu, J.: Iterative construction of fixed points of asymptotically nonexpansive mappings. J. math. Anal. appl. 158, 407-413 (1991) · Zbl 0734.47036
[2] Schu, J.: Weak and strong convergence of fixed points of asymptotically nonexpansive mappings. Bull. austral. Math. soc. 43, 153-159 (1991) · Zbl 0709.47051
[3] Liu, Q. H.: Iteration sequences for asymptotically quasi-nonexpansive mapping with an error member in a uniformly convex Banach space. J. math. Anal. appl. 266, 468-471 (2002) · Zbl 1057.47057
[4] Kruppel, M.: On an inequality for nonexpansive mappings in uniformly convex Banach spaces. Rostock. math. Kolloq 51, 25-32 (1997)
[5] Rhoades, B. E.: Fixed point iterations for certain nonlinear mappings. J. math. Anal. appl. 183, 118-120 (1994) · Zbl 0807.47045
[6] Xu, H. K.: Inequalities in Banach spaces with applications. Nonlinear anal. 16, 1127-1138 (1991) · Zbl 0757.46033
[7] Tan, K. K.; Xu, H. K.: Fixed point iteration processes for asymptotically nonexpansive mappings. Proc. amer. Math. soc. 122, 733-739 (1994) · Zbl 0820.47071
[8] Tan, K. K.; Xu, H. K.: Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process. J. math. Anal. appl. 178, 301-308 (1993) · Zbl 0895.47048
[9] Xu, H. K.: Existence and convergence for fixed points of mappings of asymptotically nonexpansive type. Nonlinear anal. 16, 1139-1146 (1991) · Zbl 0747.47041
[10] Zhou, H. Y.; Gao, G. L.; Cho, Y. J.: Some general convergence principles with applications. Bull. korean math. Soc. 40, 351-363 (2003) · Zbl 1067.47084
[11] Noor, M. A.: New approximation schemes for general variational inequalities. J. math. Anal. appl. 251, 217-229 (2000) · Zbl 0964.49007
[12] Xu, B. L.; Noor, M. A.: Fixed point iterations for asymptotically nonexpansive mappings in Banach spaces. J. math. Anal. appl. 267, 444-453 (2002) · Zbl 1011.47039
[13] Cho, Y. J.; Zhou, H. Y.; Guo, G. T.: Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings. Comput. math. Appl. 47, 707-717 (2004) · Zbl 1081.47063
[14] Suantai, S.: Weak and strong convergence criteria of Noor iterations for asymptotically nonexpansive mappings. J. math. Anal. appl. 311, 506-517 (2005) · Zbl 1086.47057
[15] Glowinski, R.; Le Tallec, P.: Augmented Lagrangian and operator-splitting methods in nonlinear mechanics. (1989) · Zbl 0698.73001
[16] Haubruge, S.; Nguyen, V. H.; Strodiot, J. J.: Convergence analysis and applications of the glowinski -- le tallec splitting method for finding a zero of the sum of two maximal monotone operators. J. optim. Theory appl. 97, 645-673 (1998) · Zbl 0908.90209
[17] W. Nilsrakoo, S. Saejung, A new three-step fixed point iteration scheme for asymptotically nonexpansive mappings, Appl. Math. Comput., in press, doi:10.1016/j.amc.2006.01.063. · Zbl 1104.65053